JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON PERMUTING 3-DERIVATIONS AND COMMUTATIVITY IN PRIME NEAR-RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON PERMUTING 3-DERIVATIONS AND COMMUTATIVITY IN PRIME NEAR-RINGS
Park, Kyoo-Hong; Jung, Yong-Soo;
  PDF(new window)
 Abstract
In this note, we introduce a permuting 3-derivation in nearrings and investigate the conditions for a near-ring to be a commutative ring.
 Keywords
prime near-ring;commutative ring;permuting 3-derivation;
 Language
English
 Cited by
1.
ON PERMUTING n-DERIVATIONS IN NEAR-RINGS,;;

대한수학회논문집, 2013. vol.28. 4, pp.697-707 crossref(new window)
1.
Prime and semiprime rings with symmetric skew 3-derivations, Aequationes mathematicae, 2014, 87, 1-2, 191  crossref(new windwow)
2.
ON PERMUTING n-DERIVATIONS IN NEAR-RINGS, Communications of the Korean Mathematical Society, 2013, 28, 4, 697  crossref(new windwow)
3.
Skew n-derivation on prime and semi prime rings, ANNALI DELL'UNIVERSITA' DI FERRARA, 2016  crossref(new windwow)
 References
1.
M. Ashraf, A. Ali, and S. Ali, (${\sigma},{\tau}$)-derivations on prime near-rings, Archivum Mathematicum (BRNO), Tomus. 40 (2004), 281–286.

2.
H. E. Bell and G. Mason, On derivations in near-rings, in Near-Rings and Near-Fields (Tubingen, 1985), G. Betsch, Ed., vol. 137 of North-Holland Mathematics Studies, pp. 31–35, North-Holland, Amsterdam, The Netherlands, 1987.

3.
M. Bresar, Commuting maps: a survey, Taiwanese J. Math. 8 (2004), no. 3, 361–397.

4.
Y. Ceven and M. A. Ozturk, Some properties of symmetric bi-(${\sigma},{\tau}$)-derivations in near-rings, Commun. Korean Math. Soc. 22 (2007), no. 4, 487–491. crossref(new window)

5.
Y.-S. Jung and K.-H. Park, On prime and semiprime rings with permuting 3-derivations, Bull. Korean Math. Soc. 44 (2007), no. 4, 789–794. crossref(new window)

6.
G. Pilz, Near-rings, 2nd Ed. North Holland, Amsterdam, 1983.

7.
E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093–1100. crossref(new window)

8.
M. Uckun and M. A. Ozturk, On trace of symmetric bi-gamma-derivations in gammanear-rings, Houston J. Math. 33 (2007), no. 2, 323–339.

9.
J. Vukman, Symmetric bi-derivations on prime and semi-prime rings, Aequationes Math. 38 (1989), 245–254. crossref(new window)

10.
J. Vukman, Two results concerning symmetric bi-derivations on prime rings, Aequationes Math. 40 (1990), 181–189. crossref(new window)